# SDR 9WGA2020102635601

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 78,087 hours, 16,037 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT, GEAR DISAGREE AND GEAR DOOR EICAS ON DEPARTURE.  AIR RETURN.
